Browse by Authors and Editors

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.


Dean, Andrew David, Matthews, Paul C., Cox, Stephen M. and King, John. R. (2015) Orientation-dependent pinning and homoclinic snaking on a planar lattice. SIAM Journal on Applied Dynamical Systems, 14 (1). pp. 481-521. ISSN 1536-0040

Pearson, Taliesin, Wattis, Jonathan A.D., King, John. R., MacDonald, Ian A. and Mazzatti, Dawn (2014) A mathematical model of the human metabolic system and metabolic flexibility. Bulletin of Mathematical Biology, 76 (9). pp. 2091-2121. ISSN 0092-8240

This list was generated on Fri Jun 14 23:42:53 2024 UTC.